×

Found 32 Documents (Results 1–32)

100
MathJax

Asymptotic behavior of the solutions of ordinary second-order differential equations with rapidly varying nonlinearities. (English. Russian original) Zbl 1406.34079

Ukr. Math. J. 69, No. 10, 1561-1582 (2018); translation from Ukr. Mat. Zh. 69, No. 10, 1345-1363 (2017).
MSC:  34D05 34A34 37C60
PDF BibTeX XML Cite
Full Text: DOI

Approximate synthesis of distributed bounded control for a parabolic problem with rapidly oscillating coefficients. (English. Ukrainian original) Zbl 1348.49030

Ukr. Math. J. 67, No. 3, 408-420 (2015); translation from Ukr. Mat. Zh. 67, No. 3, 355-365 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Solution of a linear second-order differential equation with coefficients analytic in the vicinity of a Fuchsian zero point. (English) Zbl 1283.34080

Ukr. Math. J. 64, No. 10, 1572-1585 (2013); translation from Ukr. Mat. Zh. 64, No. 10, 1381-1393 (2012).
MSC:  34M35 34M03
PDF BibTeX XML Cite
Full Text: DOI

Asymptotics of solutions of nonautonomous second-order ordinary differential equations asymptotically close to linear equations. (English) Zbl 1280.34053

Ukr. Math. J. 64, No. 10, 1531-1552 (2013); translation from Ukr. Mat. Zh. 64, No. 10, 1346-1364 (2012).
MSC:  34D05 26A12
PDF BibTeX XML Cite
Full Text: DOI

On the Dirichlet problem for an improperly elliptic equation. (English. Russian original) Zbl 1250.35081

Ukr. Math. J. 63, No. 2, 187-195 (2011); translation from Ukr. Mat. Zh. 63, No. 2, 156-164 (2011).
MSC:  35J25 30E25 35E99
PDF BibTeX XML Cite
Full Text: DOI

On self-adjoint operators generated by nonhomogeneous elliptic problems with discontinuous boundary conditions and conjugation conditions. (English. Russian original) Zbl 0735.35050

Ukr. Math. J. 43, No. 3, 338-345 (1991); translation from Ukr. Mat. Zh. 43, No. 3, 374-381 (1991).
MSC:  35J25 35K60 47F05
PDF BibTeX XML Cite
Full Text: DOI

The method of two-variable expansion of the solution of an integrodifferential equation with a small parameter. (English. Russian original) Zbl 0733.45012

Ukr. Math. J. 43, No. 1, 107-111 (1991); translation from Ukr. Mat. Zh. 43, No. 1, 129-133 (1991).
MSC:  45J05 45G10 45L05
PDF BibTeX XML Cite
Full Text: DOI

Method of investigating boundary-value problems in distribution spaces and boundary integral equations. (English. Ukrainian original) Zbl 0759.35024

Ukr. Math. J. 43, No. 5, 586-592 (1991); translation from Ukr. Mat. Zh. 43, No. 5, 632-639 (1991).
MSC:  35K20 35C15 35D05 46F10
PDF BibTeX XML Cite
Full Text: DOI

Maximal subalgebras of rank n-1 of the algebra AP(1,n) and the reduction of nonlinear wave equations. II. (English. Russian original) Zbl 0731.35067

Ukr. Math. J. 42, No. 12, 1528-1534 (1990); translation from Ukr. Mat. Zh. 42, No. 12, 1693-1700 (1990).
Reviewer: H.Yamagata (Osaka)
MSC:  35L70 35A25 35C05
PDF BibTeX XML Cite
Full Text: DOI

Approximation of the solution of the Cauchy problem with constant coefficients. (English. Russian original) Zbl 0531.35054

Ukr. Math. J. 34, 337-340 (1983); translation from Ukr. Mat. Zh. 34, 417-420 (1982).
Reviewer: I.Aganović
PDF BibTeX XML Cite
Full Text: DOI

Relation between smoothness of the potential and size of gaps in the essential spectrum of a Schrödinger operator. (English. Russian original) Zbl 0491.34024

Ukr. Math. J. 33, 495-499 (1982); translation from Ukr. Mat. Zh. 33, 648-653 (1981).
MSC:  34L99 47A10 47E05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Year of Publication

all top 3

Classification